# SDR A6WA200540272

- Difficulty date: August 8, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILER MESSAGE ON TAKEOFF.  ABORTED TAKEOFF AT 120 KNOTS.  BRAKE TEMPS 5, 6 AND 7.  AIRCRAFT WEIGHT 50,900 LBS.  ADJUSTED GAP ON LEFT INBOARD GROUND SPOILER NR 4 TO WITHIN LIMITS IAW AMM 27-60-00-220-801.  (M)
